alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : MOHAMMED, SIZAR ABID [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Mohammed, Sizar Abid. On stability functional differential equation with delay variable by using fixed point-theory. Proyecciones (Antofagasta), Apr 2020, vol.39, no.2, p.401-408. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 3
select
to print
 Tunç, Cemil and Mohammed, Sizar Abid New results on exponential stability of nonlinear Volterra integro-differential equations with constant time-lag. Proyecciones (Antofagasta), Dec 2017, vol.36, no.4, p.615-639. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 3
select
to print
 Tunc, Cemil and Mohammed, Sizar Abid On the qualitative properties of differential equations of third order with retarded argument. Proyecciones (Antofagasta), Sept 2014, vol.33, no.3, p.325-347. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information